# SDR DALA2023102608834

- Difficulty date: October 26, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 10,774 hours, 1,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP. CORRECTIVE ACTION: PERFORMED OPS TEST OF EMMER LT AT LOC 600 AND ALL FUNCTION NORMAL. (0034904)
